Skip to content
My WebMD Sign In, Sign Up
IM SO FRUSTRATED!!!
avatar
LADY1522 posted:
MY SYMPTOMS STARTED 2 YEARS AGO WHEN I START LOSING MY HAIR. I DIDNT PAY IT MUCH ATTENTION JUST THOUGHT IT WAS ALOPECIA OR SOMETHING. AS TIME GO ON I STARTED HAVING MORE SYMPTOMS. I STARTED BEING VERY IRRITABLE, ALWAYS HOT,MY WEIGHT FLUCTUATES UP AND DOWN. EARLY LAST YEAR I STARTED FEELING LIKE SOMETHING WAS IN MY THROAT. MY DOC ORDERED A U/S AND THE RESULTS WERE I HAD NODULES AND HE WANTED ME TO GET A F/U U/S IN 6 MONTHS. MY THYROID LABS WERE NORMAL THEN AND I RECENTLY HAD THEM CHECKED AGAIN NORMAL RESULTS. I START HAVING MORE SYMPTOMS MYY PERIODS HAVE BECOME VERY LIGHT AND MY HANDS HAVE STARTED TO SHAKE BEYOND MY CONTROL. MY DOC REFERRED ME TO A ENDOCRINILOGIST AND SHE SUGGESTED I HAVE A BIOPSY OF THE NODULES TO GIVE ME A PIECE OF MIND. TO MAKE A LONG STORY SHORT I HAVE BEEN HAVING ALL THE SYMPTOMS OF HYPERTHYROIDISM AND IT ALSO RUNS IN MY FAMILY BUT SINCE MY LABS ARE NORMAL THEY REALLY DONT WANT TO DO ANYTHING. IM ALSO TIRED I STRESS ED OUT I ALSO STARTED HAVING LOSE STOOLS AND DIRARRHEA LAST WEEK. MY ULTRASOUND REPORT ALSO STATED I HAD A MULITNODULAR GOITER. I REALLY FEEL LIKE A PRISONER IN MY OWN BODY I JUST WANT TO HAVE A NORMAL LIFE AGAIN. MY DOC PRESCRIBE ME SO VITAMIN D BECAUSE SHE SAID MINE WAS LOW BUT I HAVENT REALLY FELT A DIFFERENCE IN MY ENERGY LEVEL. IS THERE
ANYBODY OUT THERE EXPERIENCING THE SAME SYMPTOMS IF SO WHAT DO YOU SUGGEST I DO??
Reply


Spotlight: Member Stories

I had my thyroid removed in November 2010. I believe, strongly, it is my responsbility to understand what this while do to my body and my future. No o...More

Helpful Tips

Hashimoto's Patients Beware: Mood Disorders!
Hello all! I was diagnosed with Hashimoto's four years ago and have been struggling with mood problems ever since. I was diagnosed with ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.